Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 28, Issue 1, 1992
Metadata
 

Multiple Solutions for a Class of Non-local Problems for Semilinear Elliptic Equations
Jan H. Chabrowski
pp. 1–11
Abstract | Full-Text PDF (1044 KB) | Metadata

On the Whitney-Schwartz Theorem
Takao Kakita
pp. 13–20
Abstract | Full-Text PDF (628 KB) | Metadata

Noether's Inequality for Non-complete Algebraic Surfaces of General Type
Shuichiro Tsunoda and De-Qi Zhang
pp. 21–38
Abstract | Full-Text PDF (1935 KB) | Metadata

Orientations of Spin Bundles and Symplectic Cobordism
Vassily Gorbunov and Nigel Ray
pp. 39–55
Abstract | Full-Text PDF (1517 KB) | Metadata

Quantum Deformation of Classical Groups
Takahiro Hayashi
pp. 57–81
Abstract | Full-Text PDF (2429 KB) | Metadata

Pairings and Copairings in the Category of Topological Spaces
Nobuyuki Oda
pp. 83–97
Abstract | Full-Text PDF (1246 KB) | Metadata

On the Injectivity of Cycle Maps
Morihiko Saito
pp. 99–127
Abstract | Full-Text PDF (3168 KB) | Metadata

Some Remarks on Microhypoelliptic Operators of Infinitely Degenerate Type
Tatsushi Morioka
pp. 129–138
Abstract | Full-Text PDF (714 KB) | Metadata

Invariants of 3-Manifolds Associated with Quantum Groups and Verlinde's Formula
Toshie Takata
pp. 139–167
Abstract | Full-Text PDF (2208 KB) | Metadata